RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Samarova, S S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:85
Abstract pages:551
Full texts:257
References:22

http://www.mathnet.ru/eng/person23098
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268419

Publications in Math-Net.Ru
1989
1. S. S. Samarova, K. L. Samarov, “On the existence of analytic integrals in a three-dimensional problem of $n$ fixed centers”, Mat. Zametki, 45:1 (1989),  134–136  mathnet  mathscinet  zmath
1981
2. S. S. Samarova, “On the number of time intervals of constant sojourn in a fixed state for an ergodic Markov chain”, Dokl. Akad. Nauk SSSR, 260:1 (1981),  35–40  mathnet  mathscinet  zmath
3. S. S. Samarova, “On the length of the longest head-run for the Markov chain with two states”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  510–520  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 498–509  isi
1980
4. S. S. Samarova, “On the asymptotic behaviour of the maximal sojourn time of an ergodic Markov chain in a fixed state”, Uspekhi Mat. Nauk, 35:6(216) (1980),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:6 (1980), 103–104  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020